Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Painkillers for testicle pain

Premium Questions

Dr. P. T. Patil MD

Hi i am having testicle pain for past 3 weeks.. it was continuous when it started.. now a days ... for this? i am married for 8 months.. Also i have leg pain associated... i work in software... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. P. T. Patil MD

I am getting testical Pain. Ultra sound test report is normal. Urine test and Sperm test reports are normal. But still I am getting the pain. I am faicng this problem from past 6 months. I don't have any ... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. Manuel C See IV MD

My testiculea ate hurting like an ache pain ... View answer

Answered by : Dr. Manuel C See IV ( Urologist)
Dr. Naveen Poola MD

I had pain in my testis , i went to a doctor( urologist ) he gave me lyser , omez ,augmed tablets for 4 days and and asked me to come after 4 days ,the pain in my testis has reduced .In the 4th day i ... View answer

Answered by : Dr. Naveen Poola ( Urologist)
Dr. Ivo Ditah MD

substantial left testicle pain and the scrotum becomes very tight. This occurs as the urge coming ... and everything is normal again. There is no abnormal change in size of testicles or any... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)

Public Forum Discussions

Dr.   Saad Sultan MD

some testis problem.Sometime I feel lot of pain in my testis even not get any sexual sensor in my left testis.I discussed with doctor many times but they just gave me only pain killer nothing else.Now... View answer

Answered by : Dr. Saad Sultan ( General & Family Physician)
Dr. Mukund Savaskar MD

repaired itself and my nerves have been left quite extensively damaged. pain killers, and other meds ...Hi, Ive had severe testicular pain for about 7 yrs now. I have been mis- diagnosed and treated ... View answer

Answered by : Dr. Mukund Savaskar ( General Surgeon)
Dr.  Saatiish Jhuntrraa MD

. Two days ago I masturbated for the third time and felt testicle pain. The other day I did it three times as well and felt the slight pain. Now today I didnt have problem until I got I had a strong ... View answer

Answered by : Dr. Saatiish Jhuntrraa ( Sexologist)
Dr. T Chandrakant MD

dear doc i have a pain in testicles, especially in the right one, maybe its because i masturbate every 4-7 days, but when i do , i do 2-3 times. the pain in right one increases when i stand one right ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Mukund Savaskar MD

old male and am currently experiencing some discomfort and pain in my left testicle..... i ve never ... never been painful or anything) - just normal. however, now i can feel my left testicle... View answer

Answered by : Dr. Mukund Savaskar ( General Surgeon)

Mobile Questions and Answers

Dr.  S. Murugan MD

Hi,Pain over right testicle,the possibilities are Epididymitis or epididymo-orchitis. Torsion, tumor or skin and soft tissue infection are rare causes. Gonorrhea,Chlamydia, Tuberculosis, Filariasis and other...

Dr. Lohit K MD

Hi, how severe is your pain, you had any injury and any swelling or lesion. This information will help in better management. For now give testicular support, NSAID like aceclofenac or Ibuprofen will help you....